A 31-year-old male asked:
Disclaimer

will tamoxifen/nolvadex effect the results of an mri of the brain? i am taking this medication and just had a brain mri done.

1 doctor answer
Dr. Pavel Conovalciuc
22 years experience Family Medicine
No: I don't see how it will.
Answered on Jul 15, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. Bennett Machanic
51 years experience Neurology
Unlikely problem: Although you should let MRI know of your meds, there is no expectation of Nolvadex (tamoxifen) altering or distorting MRI outcomes.
A 31-year-old male asked:
Dr. Bennett Machanic
51 years experience Neurology
Unlikely: Should not distort or alter MRI results.
A 31-year-old male asked:
Dr. David Sneid
40 years experience Endocrinology
No: Won't have any effect on mri.
A 31-year-old male asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
No: Rest assured, it won't affect your brain MRI results.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month